# SDR 3EJA2019010900000

- Difficulty date: October 5, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N749JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0139
- Aircraft time: 4,603 hours, 5,424 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 12601851
- Condition: Vibration
- Location: Cabin
- Part time: 4,603 hours, 5,424 cycles
- Component: Evaporator Mod, 99125839
- Component part number: 11343003
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FORWARD EVAPORATOR FAN MOTOR BEGAN VIBRATING ABNORMALLY DURING FLIGHT, BOTH PILOTS COULD FEEL VIBRATION IN SCATS AND A BURNING ODOR FILLED CABIN.
